# SDR QMLA2012801712134

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N137AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0326
- Aircraft time: 3,379 hours, 12,815 cycles
- Engine: Pwa PW206B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 464901008
- Part serial: 1083
- Condition: Making Metal
- Location: Main Rotor
- Part time: 3,379 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, TRANSMISSION CHIP WARNING WAS NOTICED.  PILOT MADE A UNSCHEDUELD LANDING AT NEAREST AIRPORT.  MAINTENANCE INSPECTED TRANSMISSION AND A CHIP WAS FOUND.  CHIP WAS FOUND TO BE A STAGE A AND WORK WAS COMPLETED IAW ASB EC135-63A-012 FOR RETURN TO SERVICE.
